# SDR 02179623

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, THE CREW REPORTED THAT THE MAIN CABIN ENTRY DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE PERSONNEL INSPECTED THE MAIN CABIN DOOR, SEAL AND SEAL RETAINER AND OPERATED THE MAIN CABIN DOOR.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
